# SDR MTNA20230713001

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR72
- Aircraft time: 34,043 hours, 33,886 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S O2 MASK FAILS PREFLIGHT CHECK IN 100% MODE. MASK WILL NOT PRSSURIZE. REMOVED AND REPLACED CAPT'S O2 MASK BOX. LEAK AND OPS CHECKED GOOD.
